Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    778

Day 4

spottyMcspotspot

353 views

Today has been a shit day. My skin is getting worse and i don't believe this is even the dreaded 'initial breakout'. I think this is just becuase i have stopped using the differin gel and my other acne products because of starting the accutane. The thought of my skin getting worse for the next few weeks is starting to break me down. I've never felt so self conscious in my whole life, i now avoid eye contact with people as much as possible.  I really want to try to stay positive and motivated, but it's so hard. Sorry for such a negative post, i will update whenever the next symptom springs itself upon me... but until then i shall be living in my very own pity party... chal. 



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×